On the optimal stopping values induced by general dependence structures

Muller, Alfred, Mueller, Alfred, Ruschendorf, Ludger, Rueschendorf, Ludger, Müller, Alfred, Rüschendorf, Ludger . Journal of Applied Probability 2001. 38 (3) :672-684

Locate this article in:

Bibtex

@article{CIS-173102,
  Author = {Muller, Alfred and Mueller, Alfred and Ruschendorf, Ludger and Rueschendorf, Ludger and Müller, Alfred and Rüschendorf, Ludger},
  Title = {On the optimal stopping values induced by general dependence structures},
  Journal = {Journal of Applied Probability},
  Volume = {38},
  Number = {3},
  Year = {2001},
  Pages = {672--684},
  Keywords = {Optimal stopping, Stochastic ordering, Distributions with given marginals, 60G40 (MSC2000), 62L15 (MSC2000), maximal dependence, extension of Strassen's theorem}
}

Similar articles